Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 737949, 11 pages
http://dx.doi.org/10.1155/2015/737949
Research Article

Exponential Stabilization of a Class of Time-Varying Delay Systems with Nonlinear Perturbations

1School of Electronic and Information Engineering, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China
2Qingdao Technological University, Feixian, Shandong 273400, China
3School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 3 April 2015; Accepted 25 June 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Yazhou Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yazhou Tian, Yuanli Cai, Yuangong Sun, and Tongxing Li, “Exponential Stabilization of a Class of Time-Varying Delay Systems with Nonlinear Perturbations,” Mathematical Problems in Engineering, vol. 2015, Article ID 737949, 11 pages, 2015. https://doi.org/10.1155/2015/737949.